Home The Book Dr Articles Products Message Boards Journal Articles Search Our Surveys Surgery ESWT Dr Messages Find Good Drs video

P.T. and swelling??

Posted by Mel on 8/04/04 at 17:16 (156930)

I have been under treatment for P.F. for some months now.

I began P.T. this week. It includes electro-stim, and phonphoresis (sp?). With the ultrasound they are using the Kenalog steroid cream my Pod wanted me to have.

After the first treatment I am experencing swelling in the ball of my left foot, but not in the right. my left has always been the worse of the two . I called the Pod and asked if this is normal. His answer, thru his nurse, was that the P.T. can cause some discomfort and swelling. Is this likely? I thought the P.T. would be of a help, especially since his objective was to reduce the inflammation in the foot......now I have more swelling than before.

Is this swelling temporary? I have another session scheduled for tomorrow.

Thanks
Melanie